Pamol® is the pain and fever medicine that’s made just for kids, with the great taste that kids love.
PAMOL® contains Paracetamol which is recommended first for treatment of children’s pain and fever – and the only pain and fever medicine recommended for babies under 12 months without doctor’s advice.
Trusted by Kiwi families for over 50 years
PAMOL® provides fast effective relief from pain and the discomfort of a fever.
PAMOL® suspensions contain Paracetamol 250g/5mL. Always read the label and use as directed. Incorrect use can be harmful. If symptoms persist see your healthcare professional. Pharmacy medicine. Refer to packaging for dosing guidelines. ® Registered Trademark. Aspen Pharmacare C/- Pharmacy Retalling (NZ) Ltd, Auckland.
Always read the label. Use only as directed. Incorrect use may be harmful. If symptoms persist consult your healthcare professional.